Seretide

Hi All,

Ive just started using seretide, 125/25 twice a day, and it seems to be working well for me.

I have been reading that some people are getting aches and pains with it, which Im starting to experience.

Also my voice has gone really weird.

The voice bit dose not bother me,(If I'm breathing better Ill talk like Daffy Duck for the rest of my life, no worries) But the aches and pains is a bit much.

Has anyone had first hand experience with these side effects of seretide, and how did you over come them.

9 Replies

oldestnewest
  • Hi Keith,I cant offer much advice im afraid.Only to say I was on seretide for a few years,but then taken off, when drugs were changed.I did not have the aches and pains with it,I did get a bit of a hoarse voice,and was extremely careful to rinse my mouth out, after each time of taking it.

    Hopefully others out there, will have more input.Cheers Wendells

  • I have seretide, no problems, and I always forget to rinse my mouth. Thanks Wendell for reminding me. I hope that you are lots better after your op.

    Enjoy a happy Christmas in the hot sunshine. We have sunshine today but a bit feeble!

    Love Annie80

  • Thanks Annie,yes all going well,albeit a bit slowly.However patience is the name of the game at the moment!

    I would love to pass some sunshine on to you,getting a bit to much of it lately,they say xmas day will be a corker!! Would just love some rain,it is so dry at the moment,havent had a good downpoor for a few months, and even our water tanks are out of water!!

    Do have a lovely xmas Annie,and a happy new year ahead,

    Love Wendells xxx

  • Perhaps best to see your prescriber and let them know about any side effects as they are the ones who can then do something about it if it is necessary.

  • I am on Seretide 2 doses 3 times a day and I don't have any aches and pains - lousy taste in my mouth and husky voice but heyho I can breathe. Is there anything else that could be causing your aches and pains it would be a shame to stop using something that is helping you if it is not responsible.

  • I use Seretide twice a day, like everyone else - huskey voice occasionally but I don't think I get aches and pains, best not to stop using it before you've discussed it with doctor/resp. nurse.

    Lib

  • I use it twice a day too, never had any aches or pains and always, always, take it first thing in the morning and last thing at night with a glass of water by the bed to remind me to drink afterwards, wash it away.

  • what is sertide

  • I use sterile 250 twice a day but don't have any problems. But I use a spacer to deliver the meds this works for me try a spacer to see how you get on good luck

You may also like...